Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question:

Good morning!

I have been told I can take L-tyrosine (500 mg twice a day) to lose weight.

I have hypothyroidism and I am under medication but I am unable to lose weight.

My blood works are OK but based on my basal body temperature I am not burning enough calories.

I am 55 years old; my height is 5'6" and my weight 192 pounds.

I have never been so obese. It makes me to feel bad and I am afraid.

My doctor has prescribed me Mirtazapine 30 mg for depression and
Clonazepan 4 drops at night.

Can I take these medications with L-Tyrosine?

Thanks for the answer


Answer:

Weight gain is a side effect of Mirtazapine.

Depressed mood and weight changes are, among others, important side effects of Clonazepam.

L Tyrosine may help some people in their fight against depression.

Some experts recommend taking L Tyrosine to people with hypothyroidism and some L-Tyrosine manufacturers put a warning in the label for hypothyroidism.

Do you have any other questions? Enter your health question

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.